Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 52, Pages 2761-2772
http://dx.doi.org/10.1155/S0161171204401045

Clifford algebra-valued orthogonal polynomials in the open unit ball of Euclidean space

Clifford Research Group, Department of Mathematical Analysis, Ghent University, Galglaan 2, Gent 9000, Belgium

Received 8 January 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fred Brackx, Nele De Schepper, and Frank Sommen, “Clifford algebra-valued orthogonal polynomials in the open unit ball of Euclidean space,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 52, pp. 2761-2772, 2004. https://doi.org/10.1155/S0161171204401045.